## USDA Fruit & Vegetable Industry Advisory Committee Meeting Agenda | August 14-15, 2019 Hyatt Regency Crystal City Hotel (Arlington, Virginia)

Fairfax/Prince William Rooms

#### Schedule at a Glance:

	Wednesday August 14	Thursday August 15
MORNING	- Call to Order - Introductions - Welcome - AMS  Specialty Crops Program - Oral + Written Public Comments - Trade Workgroup Report - Trade Presentation from Expert - Production Workgroup Report - Production Presentation from Expert	-Call to Order -Workgroup Sessions -Workgroup Reports to Full Committee
AFTERNOON	-Labor Workgroup Report -Labor Presentation from Expert -Food Safety Workgroup Report -Food Safety Presentation from Expert -Open Discussion   FVIAC Members	- Plan Follow-On Meetings - Other Business - Closing Remarks

### **Face-to-Face Meeting Format**

- The FVIAC Chair calls the meeting to order, chairs the meeting, and adjourns the meeting.
- USDA's Agricultural Marketing Service (AMS) provides the FVIAC with updates.
- The FVIAC hears public comments, which are grouped by topic when possible, to facilitate review.
- FVIAC members present proposed workgroup agenda/objectives, reports and discussion documents, and discuss public comment.
- NOTE: Agenda items may be withdrawn, or votes postponed at the discretion of the Committee.
- There will be two 15-minute breaks (mid-morning & mid-afternoon) and a 75-minute lunch break mid-day.

#### **Public Comments (Written and Oral)**

- Members of the public wishing to speak at the meeting or who wish to arrange special accommodations should contact Designated Federal Officer Darrell Hughes at (202) 348-2576 or <a href="SCPFVIAC@ams.usda.gov">SCPFVIAC@ams.usda.gov</a>.
- Comments and registrations to speak must be submitted by July 31, 2019.
- There are two (2) opportunities to provide oral comments to the Committee: One two (2) face-to-face meetings.
   Walk-in comment slots may become available on a first come-first served basis at the meeting, if the schedule allows.
- Each person may sign up for only one speaking slot. Commenters will be allowed a 2-minute time slot at the faceto-face meeting. Each commenter must state his/her name and affiliation for the record at the beginning of their comment.

# USDA Fruit & Vegetable Industry Advisory Committee Meeting Agenda | August 14-15, 2019 Hyatt Regency Crystal City Hotel (Arlington, Virginia)

Fairfax/Prince William Rooms

WEDNESDAY AUGUST 14, 2019	8:30 AM	Call to Order   Agenda Overview for Day 1 Chalmers Carr III, FVIAC Chair
	8:35 AM	Welcome to DC   Agency & Program Update Sonia Jimenez, Deputy Administrator, AMS Specialty Crops Program (SCP)
	9:00 AM	Oral + Written Public Comments Darrell Hughes, Designated Federal Officer
	10:00 AM	Status Report to Full Committee (Trade) Tommy Wilkin, Trade Workgroup Chair
	10:15 AM	BREAK (15 min)
	10:30 AM	Presentation   Agricultural Trade  Jason Hafemeister, USDA Trade and Foreign Agricultural Affairs
	11:15 AM	Status Report to Full Committee (Production) Steve Smith, Production Workgroup Chair
	11:30 AM	Presentation   Overview of Pesticide Data Program Brenda Foos, USDA Pesticide Data Program
	12:15 PM	LUNCH (75 min)
	1:30 PM	Status Report to Full Committee (Labor) Bret Erickson, Labor Workgroup Chair
	1:45 PM	Presentation   Farm Labor Jody Mcdaniel – USDA National Agricultural Statistics Service Brian Pasternak – U.S. Department of Labor
	2:45 PM	BREAK (15 min)
	3:00 PM	Continue Farm Labor Presentation
	3:30 PM	Presentation   Overview of Farm Labor Housing Direct Loans & Grants Program Bruce Lammers, Administrator, USDA Rural Development
	4:00 PM	Status Report to Full Committee (Food Safety) Kiley Harper-Larsen, Food Safety Workgroup Chair
	4:15 PM	Presentation   Agricultural Water Regulation  Jennifer McEntire – United Fresh Produce Association

Jennifer McEntire – United Fresh Produce Association

**Other Business and Closing Remarks** 

4:45 PM

5:00 PM

**RECESS** 

## USDA Fruit & Vegetable Industry Advisory Committee Meeting Agenda | August 14-15, 2019 Hyatt Regency Crystal City Hotel (Arlington, Virginia)

Fairfax/Prince William Rooms

THURSDAY AUGUST 15, 2019	8:00 AM	Call to Order   Agenda Overview for Day 2 Chalmers Carr III, FVIAC Chair
	8:05 AM	Workgroup Sessions FVIAC members to continue work on drafting recommendations/statements
	9:20 AM	Workgroup Reports to Full Committee Chalmers Carr III, FVIAC Chair
	10:20 AM	BREAK (15 min)
	10:35 AM	Continue Workgroup Sessions
	12:15 AM	Schedule Follow-Up Teleconference Workgroup Meetings + Full Committee Meeting  Darrell Hughes, Designated Federal Officer
	12:30 AM	Other Business and Closing Remarks
	1:00 PM	ADJOURN

### **Meeting Minutes**

- The FVIAC Chair must certify meeting minutes within 90 days.
- Information about Committee meetings, is available on AMS' FVIAC home page: https://www.ams.usda.gov/about-ams/facas-advisory-councils/fviac